# SDR UHLA2011011500040

- Difficulty date: January 15, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 17,359 hours, 10,862 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR DISARMING LEVER WILL NOT COME ALL THE WAY UP AND DOOR SHOWS ARMED HOWEVER GIRT BAR IS CLEAR.  OPERATED R1 DOOR EMER EVAC SLIDE ARM/DISARM LEVER IAW EMB 170 MM 52-41-00.  OPS CHECK GOOD.
